E-Prints Complutense

On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Hernández, J. y Rakotoson, Jean Michel Theresien (2011) On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms. Milan Journal of Mathematics, 79 (1). pp. 233-245. ISSN 1424-9286

[img]
Vista previa
PDF
266kB

URL Oficial: http://www.springerlink.com/content/r17l23wm637r5483/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We use recent results by Diaz and Rakotoson concerning very weak solutions to linear boundary value problems in order to improve previous work on existence and properties of weak positive solutions to a model example of semilinear singular elliptic problem.


Tipo de documento:Artículo
Palabras clave:Boundary-value problem; dirichlet problem; equations; existence; Nonlinear singular elliptic equations; positive very weak solutions
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15008
Depositado:25 Abr 2012 08:41
Última Modificación:20 Abr 2015 11:46

Descargas en el último año

Sólo personal del repositorio: página de control del artículo